MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364979
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® urinalysis urine tube had foreign matter.
 
Additional Manufacturer Narrative
Pma / 510(k)#: updated to indicate 510(k) number as "exempt".

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7466732
Report Number1917413-2018-01025
Device Sequence Number1052025
Product Code JKA
UDI-Device Identifier50382903649797
UDI-Public50382903649797
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2018
Device Catalogue Number364979
Device Lot Number6154506
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by Manufacturer04/06/2017
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;